# SDR CA060518004

- Difficulty date: May 8, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,634 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 10138402523
- Condition: Failed
- Location: Cockpit
- Part time: 4,401 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSCREEN INSIDE PANE SHATTERED IN FLIGHT.
